# SDR GTIA2025100639118

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,812 hours, 4,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA IN AFT GALLEY CABIN REPORT STRONG DIRTY SOCKS SMELL ON DESCENT & LANDING FWD FA ALSO REPORTED THE SMELL NEAR LANDING. -PERFORMED TSM FOR CABIN ODOR IAW 05-50-00-810-831. IDENTIFIED PACK 2 AS POTENTIAL CAUSE OF EVENT. PERFORMED ECS DECON. LEVEL A REF AMM 21-00-00-615-802-A. NO RESIDUAL ODOR NOTED. AC OKAY FOR SERVICE.
